# SDR 07FDEA04121

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973557
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MILLED FRAME 63A BETWEEN STRG 32-35 AND STRG 39-41 RT.  REPAIR PERFORMED BY SMOOTH BLEND OUT, HFEC INSPECTION FOR NIL FINDINGS AND FLAP   PEENING IAW EA 6-5317-82874 AND RAS/DAHAM/4019554/2005 ISSUE A.
